RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1996, Volume 60, Issue 5, Pages 765–767 (Mi mz1888)  

Brief Communications

Absolute convergence of multiple series of Fourier coefficients with respect to multiplicative systems

N. A. Bokaev

E. A. Buketov Karaganda State University

DOI: https://doi.org/10.4213/mzm1888

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1996, 60:5, 573–575

Bibliographic databases:

Received: 29.04.1996

Citation: N. A. Bokaev, “Absolute convergence of multiple series of Fourier coefficients with respect to multiplicative systems”, Mat. Zametki, 60:5 (1996), 765–767; Math. Notes, 60:5 (1996), 573–575

Citation in format AMSBIB
\Bibitem{Bok96}
\by N.~A.~Bokaev
\paper Absolute convergence of multiple series of Fourier coefficients with respect to multiplicative systems
\jour Mat. Zametki
\yr 1996
\vol 60
\issue 5
\pages 765--767
\mathnet{http://mi.mathnet.ru/mz1888}
\crossref{https://doi.org/10.4213/mzm1888}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619921}
\zmath{https://zbmath.org/?q=an:0905.42015}
\transl
\jour Math. Notes
\yr 1996
\vol 60
\issue 5
\pages 573--575
\crossref{https://doi.org/10.1007/BF02309172}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WZ03000011}


Linking options:
  • http://mi.mathnet.ru/eng/mz1888
  • https://doi.org/10.4213/mzm1888
  • http://mi.mathnet.ru/eng/mz/v60/i5/p765

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:174
    Full text:92
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020